MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUN MED; GREENLINE C/P LARGE HANDLE D

SUNMED HOLDINGS LLC SUN MED; GREENLINE C/P LARGE HANDLE D
Model Number 5-0236-15
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: (appropriate term/code not available) g: device handle.The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 16 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the customer put the blade in it and the product [became] so hot they could not hold onto it anymore.There was no report of medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: (appropriate term/code not available) g: device handle.H6: (appropriate term/code not available) d: internal short.Correction: d9.Additional information-investigation conclusion: h6.The product involved in the report was returned for evaluation.Functional testing, performed by the supplier revealed: the bulb turned on briefly and immediately became hot, an indication of a potential internal short circuit.The reported issue was confirmed.To validate the assumption, bulb was replaced and the blade on the handle was engaged and kept it on for 15 minutes; during this period, the handle remained fully functional with no signs of overheating.The root cause was determined to be an internal short circuit in the bulb, which resulted in abnormal heating and failure to illuminate; replacing the bulb resolved the issue completely.The device history record (dhr) review found no abnormal processing issues; all products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 21 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
SUN MED
Common Device Name
GREENLINE C/P LARGE HANDLE D
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, ch 51917 0
CH   519170
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22038624
Report Number1314417-2025-00027
Device Sequence Number20863915
Product Code CCW
UDI-Device Identifier10889483003060
UDI-Public(01)10889483003060
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5-0236-15
Device Catalogue Number792-5-0236-15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown